Show simple item record

dc.contributor.authorShamsan, Hamiden_US
dc.contributor.authorLatha, Satyanarayanaen_US
dc.date.accessioned2022-08-01T11:20:07Z
dc.date.available2022-08-01T11:20:07Z
dc.date.issued2022
dc.identifier.citationShamsan, H. & Latha, S. (2022). Convolution conditions for q-convexity, q-starlikeness and q-spirallikeness. TWMS Journal of Applied and Engineering Mathematics, 12(3), 1032-1038.en_US
dc.identifier.issn2146-1147
dc.identifier.issn2587-1013
dc.identifier.urihttps://hdl.handle.net/11729/4702
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/116-vol12no3/886
dc.description.abstractIn the present investigation, the authors derive necessary and sufficient conditions for q-starlike, q-convex functions of order β and q-spirallike, convex q-spirallike functions using convolutionen_US
dc.language.isoengen_US
dc.publisherIşık University Pressen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 United States*
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/us/*
dc.subjectq-derivativeen_US
dc.subjectq-starlike functionsen_US
dc.subjectq-convex functionsen_US
dc.subjectq-spirallikeen_US
dc.subjectConvolutionen_US
dc.titleConvolution conditions for q-convexity, q-starlikeness and q-spirallikenessen_US
dc.typearticleen_US
dc.description.versionPublisher's Versionen_US
dc.relation.journalTWMS Journal of Applied and Engineering Mathematicsen_US
dc.identifier.volume12
dc.identifier.issue3
dc.identifier.startpage1032
dc.identifier.endpage1038
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Başka Kurum Yazarıen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

info:eu-repo/semantics/openAccess
Except where otherwise noted, this item's license is described as info:eu-repo/semantics/openAccess